# SDR SWAA2023071176559

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 35,457 hours, 16,331 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 35,456 hours, 16,331 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: D, E, O

## Discrepancy

CLIMBING THROUGH FL230, EXPERIENCED NO. 1 ENGINE FAILURE, EGT IN RED 938, WENT TO IDLE, DECLARED EMERGENCY, UNEVENTFUL SINGLE ENGINE LANDING AT DAL, PROBABLY OVERWEIGHT. BRAKE COOLING AFTER MAX, R & R ENG 1 ON WP BC TTG8Q00M7NTV.
